# SDR FDEA201707202007

- Difficulty date: July 20, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 78,002 hours, 29,476 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N87111
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME BS 1640, STRINGER 14L FOUND CRACKED AT THE INBD AFT RADIUS.  REPAIRED IAW  EA F-5310-T0334370 P1.
